RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 2, Pages 311–312 (Mi mz2491)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On the validity for frames of a result concerning orthogonal systems

B. S. Kashina, T. Yu. Kulikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Scientific-Research Actuary-Finance Centre

DOI: https://doi.org/10.4213/mzm2491

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:2, 280–282

Bibliographic databases:

Received: 19.09.2004

Citation: B. S. Kashin, T. Yu. Kulikova, “On the validity for frames of a result concerning orthogonal systems”, Mat. Zametki, 77:2 (2005), 311–312; Math. Notes, 77:2 (2005), 280–282

Citation in format AMSBIB
\Bibitem{KasKul05}
\by B.~S.~Kashin, T.~Yu.~Kulikova
\paper On the validity for frames of a result concerning orthogonal systems
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 2
\pages 311--312
\mathnet{http://mi.mathnet.ru/mz2491}
\crossref{https://doi.org/10.4213/mzm2491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2157098}
\zmath{https://zbmath.org/?q=an:1086.42019}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 2
\pages 280--282
\crossref{https://doi.org/10.1007/s11006-005-0027-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144362238}


Linking options:
  • http://mi.mathnet.ru/eng/mz2491
  • https://doi.org/10.4213/mzm2491
  • http://mi.mathnet.ru/eng/mz/v77/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, A. V. Meleshkina, “On $n$-Term Approximations with Respect to Frames Bounded in $L^p(0,1)$, $2<p<\infty$”, Math. Notes, 95:6 (2014), 775–779  mathnet  crossref  crossref  mathscinet  isi  elib
    2. N. Temirgaliev, A. Zh. Zhubanysheva, “Kompyuternyi (vychislitelnyi) poperechnik v kontekste obschei teorii vosstanovleniya”, Izv. vuzov. Matem., 2019, no. 1, 89–75  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:420
    Full text:132
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019